# SDR QXEA2009081000604

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK - AFT CABIN LT INBOARD SEAT TRACK HAS CORROSION IN CHANNEL AND ON TOP OF LUGS AT FS 863.  REMOVED CORROSION ON TRACK CHANNEL TOP OF FS 863.  LT INBOARD MAX AMOUNT OF MATERIAL REMOVED WAS .020.  BLEND AREA IS IN LIMITS IAW BOMBARDIER REO 670-53-00-013.  COMPLETED REPAIR OF SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
